Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes swelling,hallucinations and joint pain after an MRI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
WHY do I have swelling, hallusionasions,all over joint pain from the 2 MRI i had in 2 days.(one pelvic / abodomin. and one brain mri. allergis?? no sleep,jumpy, and very upset.. I did it because i am having pain in all the areas.Heard Iodine can be very allergic.(itching too) Thanks
Posted Mon, 17 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 33 minutes later
Brief Answer: MRI does not cause allergies commonly Detailed Answer: Hi, MRI is relatively safer investigation. Was it a contrast that was injected in the vein. If yes the contrast is known to cause allergy in some individuals. However it is nothing to worry. Very soon the affects wane off. I suggest you to relax at this time. Investigations are a stress to a person physically and mentally. So there can be such stress that is added to the allergic reaction causing hallucinations. All of these should subside in 48 to 72 hours. If not please seek help from the local doctor/treating physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor